Zerfällungskörper radizieller Körpererweiterungen.

Hanspeter KRAFT

Mathematische Annalen (1971)

  • Volume: 193, page 49-56
  • ISSN: 0025-5831; 1432-1807/e

How to cite


KRAFT, Hanspeter. "Zerfällungskörper radizieller Körpererweiterungen.." Mathematische Annalen 193 (1971): 49-56. <http://eudml.org/doc/182705>.

author = {KRAFT, Hanspeter},
journal = {Mathematische Annalen},
pages = {49-56},
title = {Zerfällungskörper radizieller Körpererweiterungen.},
url = {http://eudml.org/doc/182705},
volume = {193},
year = {1971},

AU - KRAFT, Hanspeter
TI - Zerfällungskörper radizieller Körpererweiterungen.
JO - Mathematische Annalen
PY - 1971
VL - 193
SP - 49
EP - 56
UR - http://eudml.org/doc/182705
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.